# SDR ASOA2015102113999

- Difficulty date: October 21, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 27R, BS 364 HAS CORROSION.  LATCH PIN INTERCOSTAL 27R AT FS 364 IS A NO DAMAGE ALLOWED AREA IAW SRM 53-21-23-101-003-A01.  REMOVED RIVETS LOWER LEG OF INTERCOSTAL THROUGH SKIN IAW SRM 51-42-06-0001-001-A01 AND FOUND 3 HILIGHTS IAW SRM 51-42-21-001-001-A01.  REMOVED, INSTALLED 27R AT FS364 IAW SRM TASK 51-42-06-001-001-A01, 51-42-21-001-001-000-A01.  LOCATED AND DRILL, AND INSTALL NEW INTERCOSTAL IAW SRM 51-42-06-001-001-46-874-271.
